eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Skin rash (Rashes) when you have Bell's palsy?

Summary: Skin rash is reported only by a few people with Bell's palsy.

We study people who have Skin rash (Rashes) and Bell's palsy from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Bell's palsy and Skin rash >>>

 

 

 

 

Bell's palsy

Bell's palsy (facial paralysis) can be treated by Prednisone. (latest reports from 5,607 Bell's Palsy patients)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 146,454 Skin rash patients)

On Dec, 31, 2014: 1 people who has bell's palsy and Skin Rash is studied.

Trend of Skin rash in bell's palsy reports

Gender of people who have bell's palsy and experienced Skin rash * :

FemaleMale
Skin rash100.00%0.00%

Age of people who have bell's palsy and experienced Skin rash * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%0.00%0.00%0.00%0.00%0.00%0.00%100.00%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Diabetes mellitus (1 people, 100.00%)
  2. Facial palsy (1 people, 100.00%)

Most common drugs used by these people * :

  1. Micardis (1 people, 100.00%)
  2. Tegretol (1 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Bell's Palsy and Skin Rash?

You are not alone! Join a mobile support group:
- support group for people who have Skin Rash and Bell's palsy
- support group for people who have Bell's palsy
- support group for people who have Skin Rash

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
  • Can high dose of neurontin cause skin rash on face?
    Have been Taking 3000 mg Neurontin per day for migraine treatment for aprox 3 months and have recently developed unexplained rash on face.

More questions for: Bell's palsy, Skin rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
  • Bell's palsy and statin drugs
    I have had bells since Dec 2012 to current sept 2013. I have been taking lovastatin

    For over 8 yrs. I believe the lovastatin has something to do with my bells. I also have had traces of blood in my urine samples. Now I am getting hip pain and trembling all over my body. Past three months, I have severe middle and side back pain. I have gone to a chiropractor with no relief for 3 months. I've had back x rays and MRI and everything was negative. The DR look at you and can't figure out what is wrong. They just want to give you pain drugs which I don't want. Finally spoke to my pharmacist and she said it sounds like my statins were giving me all these issues which included the bells. I have stopped taking the lovastatin for about a wk now and my shivering and trembling have stopped. I am getting a Massage each week to help the back pain and it is slowing helping.





    I believe all my problems have been the lovastatin drug. I previously was taking Lipitor and had severe knee and hip pain. Stopped for two weeks and all disappeared



    I am done with these statins. The pharmacist said you can get bells from lovastatin.

    I was shocked to hear this. Anyone out there have any of these symptoms?

More reviews for: Bell's palsy, Skin rash

Comments from related studies:

  • From this study (17 hours ago):

  • been receiving botox injections for crows feet for 10 years. After last injection 4 months ago began having rash and redness of upper eyelids. Seen by MD was told eczema. Keeps returning .

    Reply

  • From this study (3 days ago):

  • Developed rash from head to toes. Very severe and itchy.

    Reply

  • From this study (2 weeks ago):

  • I've been using tretinoin on my face for about 6 weeks. I recently started getting itchy red bumps in different places on my body. Arms, legs, torso, back, jaw.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.